I have been on pill for 6 months and i feel this also,Sweating bad!!!
22 Nov 2011
Decreased libido does appear to be a known side effect of Safyral. I didn't see sweating mentioned anywhere as a side effect but it could be possible.
- Safyral Information for Consumers
- Safyral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Safyral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on Safyral and I'm on the 3rd week. This makes probably the 6th kind of birth control pill I've been put on in the last year and a ...
3 answers • 13 Aug 2011
My husband is worried that this pill will detour me from wanting to have sex as my last pill did.
1 answer • 20 Apr 2012
I'm going off this pill in a week because I don't want to take a pill anymore, but I'm really scared that I will breakout really bad. ...
2 answers • 23 Apr 2012
I am on my second pack of Safyral in my third week and would like to start week one of my next pack so I skip the fourth week and don't have a ...
1 answer • 24 May 2013
Control Rx - I am on Safyral, and I am having a low sex drive. I am wondering if anyone has been on?
... a BC that does not effect their sex drive. I have also been on some other lower dose pills thatdid not work
0 answers • 9 Oct 2013